# SDR HALA2009110700512

- Difficulty date: November 7, 2009
- Submitted: November 9, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 76,829 hours, 13,953 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Totalizer
- Condition: Malfunctioned
- Location: Lt Indicator
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APPROX 1 HR PLUS 10 MINUTES INTO FLT LOST LT QUANTITY INDICATION AND FUEL TOTALIZER.  PERFORMED FIM 28-41-00 FIG 101. NO DEFECTS NOTED.  OK FOR SERVICE.
